# SDR DALA2015031902247

- Difficulty date: March 18, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 59,825 hours, 20,244 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EXTERIOR SKIN DENTED AND GOUGED AT LOWER AFT CORNER.  REPAIRED AFT CARGO DOOR EXTERIOR SKIN DENT AND GOUGE AT LOWER AFT CORNER IAW ER/A 531990-14, REV O AND ER/A 531990-14, REV ORIGINAL.
